# SDR FDEA201401100080

- Difficulty date: January 10, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 73,600 hours, 16,265 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050313
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FWD HINGE SIDE LOAD FITTING SPOT FACE FOUND CORRODED.  REWORKED IAW CMM 57-44-08 REV 78.   NEW SHIM FABRICATED AND INSTALLED IAW CMM 57-44-08 REV 78.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 119.
